# SDR UALA2012121407221

- Difficulty date: December 12, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,184 hours, 6,685 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT VERY LOOSE ON ITS RAILS, IT MOVES+-- 1 INCH WHEN LOCKED IN POSITION.   REPLACED 1ST OFF SEAT ASSY PER MM.
